# SDR IXXA090028O

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 97,715 hours, 32,185 cycles
- Engine: Ge CFM56*
- Engine time: 44,362 hours, 13,281 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Cable
- Part number: 580285006
- Part serial: NSN764264
- Condition: Defective
- Location: Zone 400
- Part time: 44,362 hours, 13,281 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL NUMBER TWO ENGINE EGT WENT TO 914 DEGREE FOR TWO TO FIVE SECONDS.  THE CREW RETARDED THE THROTTLE AND EGT INDICATOR DECREASED AND ALL OTHER ENGINES PARAMETER WERE NORMAL.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING FOR FAULT NUMBER 48, AND FOUND VSV CABLE TRAVEL CHECK FAILED.  MAINTENANCE REPLACED VSV CABLE.  OPERATIONAL CHECK GOOD IAW MAINTENANCE MANUAL 75-32-20.  AIRCRAFT WAS RETURNED TO SERVICE.
